Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 63, NWS Brownsville, TX

August 20, 2015Hidalgo County, Starr County, Texas

NWS Brownsville, TX issued this severe thunderstorm warning at Aug 20, 2015, 12:28 AM CDT for Hidalgo County, Starr County, Texas. It was in force for 62 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 20, 2015, 12:28 AM CDT (05:28 UTC)
Expired
Aug 20, 2015, 1:30 AM CDT
In force
62 min
Issued by
NWS Brownsville, TX
Area
Storm-based polygon

Counties Hidalgo County, TX, Starr County, TX

The radar

The Brownsville radar (KBRO), 110 km from the middle of the area, began a volume at 05:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 20, 12:35 AM CDTHAIL 1.75Palmview, TXPALMVIEW POLICE DEPARTMENT REPORTED GOLF BALL SIZE HAIL AT THE INTERSECTION OF EXPRESSWAY 83 AND LA HOMA ROAD.
Aug 20, 1:03 AM CDTHAIL 1Mission, TXMISSION POLICE DEPARTMENT REPORTS QUARTER-SIZE HAIL THROUGHOUT MUCH OF THE CITY OF MISSION.
Aug 20, 1:30 AM CDTTSTM WND DMGMission, TXMISSION POLICE DEPARTMENT REPORTS POWERLINES DOWN DUE TO STRONG WINDS AT INSPIRATION AND FM 495 AND AT 1413 DOHERTY. ALSO BIG TREE BRANCHES DOWN AT INSPIRATION AND FM 495.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 00:00Z, 5.5 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 00:00Z on 2015-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2912 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 00:00Z on 2015-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2912 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
1070 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

650 
WUUS54 KBRO 200528
SVRBRO
TXC215-427-200630-
/O.NEW.KBRO.SV.W.0063.150820T0528Z-150820T0630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1228 AM CDT THU AUG 20 2015

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN STARR COUNTY IN SOUTH CENTRAL TEXAS...
  SOUTHWESTERN HIDALGO COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 130 AM CDT

* AT 1227 AM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
  WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR LAS LOMAS TO MISSION FIRE STATION NUMBER 3...
  AND MOVING NORTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  EDINBURG...MISSION...PALMVIEW...PENITAS...SULLIVAN CITY...LA
  JOYA...PALMHURST...GARCIASVILLE...LOS EBANOS AND NORTH MCALLEN.

THIS INCLUDES US HIGHWAY 83 BETWEEN MILE MARKERS 822 AND 860.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2614 9834 2617 9834 2617 9836 2616 9839
      2620 9844 2622 9844 2622 9848 2620 9848
      2621 9851 2624 9852 2623 9854 2625 9856
      2623 9855 2638 9882 2659 9873 2635 9811
      2611 9831
TIME...MOT...LOC 0527Z 248DEG 11KT 2640 9875 2623 9829 

$$

TORRES
2 follow-up statements
453 
WWUS54 KBRO 200537
SVSBRO

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1237 AM CDT THU AUG 20 2015

TXC215-427-200630-
/O.CON.KBRO.SV.W.0063.000000T0000Z-150820T0630Z/
STARR TX-HIDALGO TX-
1237 AM CDT THU AUG 20 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR SOUTHEASTERN STARR AND SOUTHWESTERN HIDALGO COUNTIES...

AT 1235 AM CDT...LOCAL LAW ENFORCEMENT REPORTED DAMAGING HAIL UP TO
GOLF BALL SIZE. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM NEAR LAS LOMAS TO MCALLEN RECYCLING CENTER...MOVING EAST AT 15
MPH.

LOCATIONS IMPACTED INCLUDE...
EDINBURG...MISSION...PALMVIEW...PENITAS...SULLIVAN CITY...LA JOYA...
PALMHURST...GARCIASVILLE...LOS EBANOS AND NORTH MCALLEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2614 9834 2617 9834 2617 9836 2616 9839
      2620 9844 2622 9844 2622 9848 2620 9848
      2621 9851 2624 9852 2623 9854 2625 9856
      2623 9855 2638 9882 2659 9873 2635 9811
      2611 9831
TIME...MOT...LOC 0535Z 248DEG 11KT 2641 9873 2624 9827 

$$

TORRES
994 
WWUS54 KBRO 200541 CCA
SVSBRO

SEVERE WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1241 AM CDT THU AUG 20 2015

TXC215-427-200630-
/O.COR.KBRO.SV.W.0063.000000T0000Z-150820T0630Z/
STARR TX-HIDALGO TX-
1241 AM CDT THU AUG 20 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR SOUTHEASTERN STARR AND SOUTHWESTERN HIDALGO COUNTIES...

AT 1238 AM CDT...PALMVIEW POLICE DEPARTMENT REPORTED GOLF BALL SIZE
HAIL AT THE INTERSECTION OF EXPRESSWAY 83 AND LA HOMA ROAD. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR LAS LOMAS TO
MCALLEN RECYCLING CENTER...MOVING NORTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
EDINBURG...MISSION...PALMVIEW...PENITAS...SULLIVAN CITY...LA JOYA...
PALMHURST...GARCIASVILLE...LOS EBANOS AND NORTH MCALLEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2614 9834 2617 9834 2617 9836 2616 9839
      2620 9844 2622 9844 2622 9848 2620 9848
      2621 9851 2624 9852 2623 9854 2625 9856
      2623 9855 2638 9882 2659 9873 2635 9811
      2611 9831
TIME...MOT...LOC 0535Z 248DEG 11KT 2641 9873 2624 9827 

$$

TORRES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 12:23 AM CDT, 5 minutes earlier.

Area forecast discussion, Aug 20, 12:23 AM CDT, 5 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1223 AM CDT THU AUG 20 2015

.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
&&

.AVIATION...CONVECTION CURRENTLY DEVELOPING IN THE VICINITY OF
MFE. PREVIOUS DISCUSSION FOLLOWS:

MORE ACTIVE PATTERN NEXT 24 HOURS AND THUNDERSTORM ACTIVITY
INCREASES. THUNDERSTORM ACTIVITY IS EXPECTED TO DEVELOP OVERNIGHT
TO THE WEST...WITH SOME ACTIVITY POSSIBLE INTO KMFE JUST BEFORE
SUNRISE. MORE ACTIVITY EXPECTED DURING THE DAY...WITH SEABREEZE
AND OUTFLOW BOUNDARIES BECOMING ACTIVE. HAVE ALREADY ADDED TEMPO
TSRA FOR TOMORROW...AND WILL PROBABLY NEED TO GO PREDOMINANT RAIN
ONCE THE SHOWERS START TO SHOW UP.
&&

.PREV DISCUSSION... /ISSUED 636 PM CDT WED AUG 19 2015/

DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

AVIATION...MORE ACTIVE PATTERN NEXT 24 HOURS AND THUNDERSTORM
ACTIVITY INCREASES. THUNDERSTORM ACTIVITY IS EXPECTED TO DEVELOP
OVERNIGHT TO THE WEST...WITH SOME ACTIVITY POSSIBLE INTO KMFE JUST
BEFORE SUNRISE. MORE ACTIVITY EXPECTED DURING THE DAY...WITH
SEABREEZE AND OUTFLOW BOUNDARIES BECOMING ACTIVE. HAVE ALREADY
ADDED TEMPO TSRA FOR TOMORROW...AND WILL PROBABLY NEED TO GO
PREDOMINANT RAIN ONCE THE SHOWERS START TO SHOW UP.

PREV DISCUSSION... /ISSUED 336 PM CDT WED AUG 19 2015/

SHORT TERM.../TONIGHT THROUGH THURSDAY NIGHT/...SHOULD REMAIN QUIET
THROUGH TONIGHT WITH INCREASING RAIN CHANCES ACROSS THE AREA THROUGH
THE DAY THURSDAY AND THURSDAY NIGHT. THE ENTIRE AREA REMAINS AT RISK
FOR GENERAL THUNDERSTORMS. A WEAK INVERTED TROUGH OR MID LEVEL LOW
WILL HOVER OVERHEAD...CONTRIBUTING TO LOCAL INSTABILITY. A FRONT
WILL MOVE INTO CENTRAL TEXAS AND MOISTURE POOLING WILL PROVIDE THE
INGREDIENTS FOR HIGHER RAIN CHANCES. PWAT VALUES WILL REMAIN
ELEVATED NEAR TWO INCHES. NOT EXPECTING MORE THAN AN INCH OR TWO OF
RAIN FOR MOST AREAS THAT RECEIVE RAIN...BUT THE POTENTIAL IS THERE
FOR BRIEF HEAVY DOWNPOURS THAT END UP DELIVERING SLIGHTLY HIGHER
AMOUNTS OF RAIN. HIGH TEMPERATURES THURSDAY SHOULD BE MODERATED DOWN
A FEW DEGREES WITH INCREASED CLOUD COVER AND RAIN IN THE AREA.

LONG TERM /FRIDAY THROUGH WEDNESDAY/...THE BROAD WEAKNESS IN THE
500 MB RIDGING WILL START TO WEAKEN OVER THE WEEKEND. THIS WILL
ALLOW THE 500 MB RIDGE AXIS TO REBUILD OVER TX AND THE SOUTH
CENTRAL PLAINS STATES NEXT WEEK WITH GENERALLY LOWER DEEP LAYER
MOISTURE VALUES EXPECTED THROUGH MIDWEEK. THE 1000-500 MB
THICKNESS VALUES WILL START TO INCREASE NEXT WEEK AS THE 500 MB
RIDGING REBUILDS WHICH WILL ALLOW THE HIGH TEMPS TO WARM BACK UP
CLOSE TO OR EXCEEDING NUMERICAL GUIDANCE THROUGH NEXT WED. THE MEX
FORECAST TEMPS IN THE LONGER RANGE ARE A BIT WARMER VERSUS THE
ECMWF NUMBERS AND WILL LEAN MORE TOWARDS THESE FOR THE LONGER
TERM.

WPC/NHC FORECAST POINTS SHOW DANNY PUSHING NEAR HISPANOLA AROUND
8/25-26. DEEP SOUTH TX RESIDENTS SHOULD CHECK IN WITH THE LATEST
STATEMENTS/OUTLOOKS FROM NHC CONCERNING THE PROGRESS OF SYSTEM
OVER THE NEXT SEVERAL DAYS.

MARINE.../TONIGHT THROUGH THURSDAY NIGHT/...EXPECT MODERATE WINDS
AND SEAS ALONG THE LOWER TEXAS COAST...AS HIGH PRESSURE OVER THE
GULF OF MEXICO INTERACTS WITH LOWER PRESSURE INLAND.

FRIDAY THROUGH MONDAY...THE PGF WILL START TO WEAKEN SOMEWHAT THIS
WEEKEND INTO EARLY NEXT WEEK WHICH WILL MAINTAIN FAIRLY LOW WINDS
AND SEAS THROUGH NEXT MONDAY. NO SCA CONDITIONS EXPECTED AT THIS
TIME.

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV
Hazardous weather outlook, Aug 19, 4:02 PM CDT, 8 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
402 PM CDT WED AUG 19 2015

TXZ248>257-202115-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
402 PM CDT WED AUG 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HEAT INDEX VALUES OF 105 TO 115 WILL CONTINUE FOR HIDALGO COUNTY
THROUGH SUNSET.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING
THE DAY THURSDAY AND AGAIN ON FRIDAY. SOME OF THESE STORMS COULD
PRODUCE LOCALLY HEAVY RAINFALL AND GUSTY WINDS.

HEAT INDEX READING OF 105 TO 111 DEGREES ARE EXPECTED AGAIN OVER
THE WEEKEND INTO EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-202115-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
402 PM CDT WED AUG 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF
MEXICO AND THE LAGUNA MADRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Aug 19, 11:30 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1130 PM CDT WED AUG 19 2015

TXZ253-200530-
HIDALGO TX-
1130 PM CDT WED AUG 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HIDALGO COUNTY UNTIL
1230 AM CDT...

AT 1128 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER VETERANS MEMORIAL HIGH SCHOOL...OR OVER PALMHURST...MOVING
NORTHEAST AT 15 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
EDINBURG...MISSION...PHARR...SAN JUAN...ALAMO...PALMVIEW...PENITAS...
LA JOYA...PALMHURST AND NORTH MCALLEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2614 9834 2617 9834 2617 9836 2616 9837
      2616 9839 2618 9841 2620 9844 2622 9844
      2622 9848 2620 9848 2625 9854 2622 9856
      2623 9856 2623 9857 2652 9832 2620 9805
      2611 9828 2610 9831
TIME...MOT...LOC 0428Z 240DEG 49KT 2625 9832

TOMASELLI
Special weather statement, Aug 19, 11:49 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1149 PM CDT WED AUG 19 2015

TXZ252-200530-
STARR TX-
1149 PM CDT WED AUG 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL STARR COUNTY UNTIL 1230
AM CDT...

AT 1149 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER LAS LOMAS...OR OVER RIO GRANDE CITY...MOVING NORTH AT 15 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RIO GRANDE CITY...GARCIASVILLE...EL SAUZ...LA PUERTA...SANTA CRUZ...
STARR COUNTY MEMORIAL HOSPITAL...LOS GARZAS...LOS ALVAREZ...LAS LOMAS
AND STARR COUNTY SHERIFFS OFFICE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2627 9872 2628 9870 2629 9871 2629 9872
      2630 9873 2630 9875 2631 9876 2631 9874
      2633 9875 2632 9878 2633 9879 2637 9880
      2637 9886 2636 9890 2663 9893 2662 9863
      2626 9869
TIME...MOT...LOC 0449Z 182DEG 15KT 2635 9879

TORRES

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 11:30 PM CDTSpecial Weather StatementBROHidalgo60 min
Aug 19, 11:45 PM CDTSevere Thunderstorm WarningBROHidalgo45 min
Aug 19, 11:49 PM CDTSpecial Weather StatementBROStarr41 min
Aug 20, 12:05 AM CDTAreal Flood AdvisoryBROHidalgo, Starr115 min
Aug 20, 12:41 AM CDTFlash Flood WarningBROHidalgo, Starr2 hr
Aug 20, 12:53 AM CDTSevere Thunderstorm WarningBROHidalgo52 min
Aug 20, 1:35 AM CDTSevere Thunderstorm WarningBROHidalgo55 min
Aug 20, 1:47 AM CDTAreal Flood AdvisoryBROHidalgo88 min
Aug 20, 2:06 AM CDTFlash Flood WarningBROHidalgo114 min
Aug 20, 2:31 AM CDTSevere Thunderstorm WarningBROCameron, Hidalgo, Willacy59 min
Aug 20, 2:45 AM CDTAreal Flood AdvisoryBROCameron, Kenedy, Willacy2 hr
Aug 20, 3:18 AM CDTSpecial Marine WarningBRO117 min
Aug 20, 3:21 AM CDTSpecial Weather StatementBROCameron54 min
Aug 20, 3:27 AM CDTSevere Thunderstorm WarningBROCameron, Hidalgo, Willacy63 min
Aug 20, 3:56 AM CDTSpecial Marine WarningBRO2 hr
Aug 20, 4:00 AM CDTAreal Flood AdvisoryBROHidalgo90 min
Aug 20, 4:32 AM CDTSpecial Weather StatementBROCameron, Willacy58 min
Aug 20, 4:59 AM CDTSpecial Weather StatementBROHidalgo61 min
Aug 20, 5:16 AM CDTAreal Flood AdvisoryBROCameron, Hidalgo89 min
Aug 20, 5:52 AM CDTFlash Flood WarningBROHidalgo, Starr83 min
Aug 20, 6:14 AM CDTSpecial Weather StatementBROHidalgo61 min
Aug 20, 6:45 AM CDTSpecial Weather StatementBROStarr60 min
Aug 20, 7:16 AM CDTAreal Flood AdvisoryBROStarr119 min
Aug 20, 7:38 AM CDTSpecial Weather StatementBROStarr67 min
Aug 20, 12:40 PM CDTSpecial Marine WarningBRO2 hr
Aug 20, 12:42 PM CDTSpecial Weather StatementBROCameron63 min

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.